New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

daisezs
New Member


Date Joined Jun 2008
Total Posts : 4
   Posted 7/23/2008 5:25 PM (GMT -6)   
My mom had second surgery to remove second breast, she's 79. After some reconstruction the oncologist started her on Famara. She's experiencing diahrea in the early part of the day. I don't see this as a side effect for the drug. Anyone else have this? Any suggestions?

gma
Veteran Member


Date Joined Jul 2003
Total Posts : 2921
   Posted 7/25/2008 6:40 AM (GMT -6)   
I hope you have talked to her doctor about her problem with diarhhea. If it is only once a day she probably will shake it off, but if it gets to be more often, her doctor needs to know about it. There is a situation that is caused by antibiotics called C-diff. It is when the antibiotics kill off too many of the good bacteria in the bowel and leave a bad bacteria known as C-Diff. It is especially bad in nursing homes and hospitals as it is produces spores that live on dry surfaces and can infect and reinfect a person whose immune system is weak. It is especially a problem with the elderly. I know I had it. My last test showed it was gone and so far so good, but as I mentioned it can reinfect so I need to be careful. Hope your mom is doing well otherwise. Hugs MK

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, March 27, 2017 8:29 PM (GMT -6)
There are a total of 2,782,774 posts in 305,821 threads.
View Active Threads


Who's Online
This forum has 152124 registered members. Please welcome our newest member, coolgirl81.
505 Guest(s), 14 Registered Member(s) are currently online.  Details
mirowpl, CrohnieCJ, don826, silentspring, Tagier, Scaredy Cat, Girlie, Jaybee&GG, Pratoman, dayverde, roger41, k07, Tall Allen, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer